Skip to content

Qualitative Economics and the Stability of Equilibrium

Quirk, J. (1965). Qualitative Economics and the Stability of Equilibrium. The Review of Economic Studies, 32(4), 311-326.

Type
Journal article
Intellectual base
Review or monograph
Year
1965
Volume
32
Issue
4
Pages
311-326
DOI
10.2307/2296206
DOI registrant
Oxford University Press
Link
https://doi.org/10.2307/2296206
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:e5f045ba9b6b · see in the full table